Skip to Main content Skip to Navigation
Journal articles

On Quasi-Convex Duality

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03446743
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Wednesday, November 24, 2021 - 2:20:01 PM
Last modification on : Tuesday, February 22, 2022 - 11:36:04 AM

Identifiers

Collections

Citation

Jean-Paul Penot, Michel Volle. On Quasi-Convex Duality. Mathematics of Operations Research, INFORMS, 1990, 15 (4), pp.597-625. ⟨10.1287/moor.15.4.597⟩. ⟨hal-03446743⟩

Share

Metrics

Record views

9